# SDR DXTA2015062206034

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800242
- Aircraft time: 6,185 hours, 4,130 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Transistor
- Part number: 2N3055
- Condition: Failed
- Location: Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH BATTERY POWER ON, THERE IS A STRONG ELECTRICAL ODOR, NO SMOKE.  WHILE REPAIRING THE FLOOD LIGHTS,  FOUND RESISTOR & TRANSISTOR BURNED OUT IN THE FLOOD LIGHT CIRCUIT.  ODOR WENT AWAY AFTER REPLACING THESE COMPONENTS.  FLOOD LIGHTS OPS CHECKED GOOD.  IAW AMM 33-10-00.
